# SDR SWAA2022040583437

- Difficulty date: March 13, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,390 hours, 31,894 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.0 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.500 INCH 2022-144777 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 600 D SN 60007161486 DUE DATE 06-DEC-22.;[02] TOOL USED EDDY CURRENT P/N: NORTEC 500D; S/N: N500X12101V022236; DUE DATE: 02-JUN-22.;[03] PERFORMED PERMANENT REPAIR LOCATED ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.0 INCH FROM FRONT SPAR; INBD SIDE OF RIB I.A.W SRM B737-700 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGN OFF BELOW;[04] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
